Alka-Seltzer Cold, Cold & Allergy Max Strength Fast Gels, 24

★★★★★ 4.6 22 reviews

US$3.79
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by crianzaconsciente.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$3.79
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by crianzaconsciente.fdemartires.es
Free 30-day returns Details

Product details

Management number 251390631 Release Date 2026/09/26 List Price US$3.79 Model Number 251390631
Category

Searching for fast relief of cold and allergy symptoms? Alka-Seltzer Cold, Cold & Allergy Max Strength Fast Gels provide multi-symptom cold and allergy relief for headache, body ache, nasal congestion, cough, sore throat, runny nose, sneezing and itchy watery eyes. Fast Gels burst into action, relieving cold and allergy symptoms fast. When a cold strikes, choose Alka-Seltzer Cold. Nothing works faster* for cold and allergy relief (*among oral OTC products). Adults and children 12 years and over, take 2 capsules with water every 4 hours or as directed by doctor. Children under 12 years, do not use. Use as directed. Packaging may vary.

  • Cold and allergy: Multi-symptom cold and allergy medicine for adults with the antihistamine power of Doxylamine. Provides relief for headache, body ache, nasal congestion, cough, sore throat, runny nose, sneezing and itchy watery eyes
  • Fast relief: Starts working in 15 minutes. Nothing works faster* for cold and allergy relief (*among oral OTC products)
  • Max strength relief:  Maximum allowable dose of active ingredients, for targeted relief of your most bothersome symptoms
  • Fast gels: Burst into action, rushing to relieve your cold and allergy symptoms fast
  • HSA/FSA eligible: Check your plan for coverage
  • Contents: Each box has 24 capsules
Medicine strength Maximum Strength
Over-the-counter medicine type Sinus Relief
Form Liquid Gel
Health concern Cold
Age group Adult, Teen, Senior, Tween
Count per pack 24
Active ingredients Dextromethorphan hydrobromide 10 mg (Cough suppressant), Doxylamine Succinate 6.25 mg (Antihistamine), Phenylephrine hydrochloride 5 mg (Nasal decongestant)
Symptoms Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itching of the nose or throat Itchy, watery eyes Temporarily relieves these symptoms due to a cold: Nasal congestion Sinus congestion and pressure Headache Minor aches and pains Cough Temporarily reduces fever
Stop use indications Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take, More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product
Instructions Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use
Brand Alka-Seltzer Plus
Dosage 2 liquid gels

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
22 ratings | 9 reviews
How item rating is calculated
View all reviews
5 stars
84% (18)
4 stars
3% (1)
3 stars
2% (0)
2 stars
1% (0)
1 star
10% (2)
Sort by

There are currently no written reviews for this product.